# SDR SWAA2024071899353

- Difficulty date: June 8, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 56,686 hours, 31,260 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP LOCATED BS500C AND STR26L AFT FACE FWD CARGO COMPARTMENT 2024-376549<[01] REPLACED ANGLE - CLIP LOCATED BS500C AND STR26L AFT FACE FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG:143A7505; SHEET: 5; REV:B; CRACK L=470?; W=133? TOOL USED DIGITAL CALIPER P/N=500-196-30; S/N:A21033522; DUE DATE:22.DEC.24;[02] REPLACED ANGLE - CLIP LOCATED BS500C AND STR26L AFT FACE FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG:143A7505; SHEET: 5; REV:B; CRACK L=470?; W=133? TOOL USED DIGITAL CALIPER P/N=500-196-30; S/N:A21033522; DUE DATE:22.DEC.24
